# SDR UPS00432901

- Difficulty date: June 16, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7003122
- Part serial: 016
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CREW SERVICE DOOR EMERGENCY EXIT SIGN FRAME LATCH BROKEN.  REPLACED LIGHT ASSY.
